# SDR ASAA0080212

- Difficulty date: March 24, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, THE LONGERON AT FS 1022-1271, STRINGER 18R WAS FOUND CORRODED ON THE UPPER SURFACE OF THE FLOOR WEB.  REMOVED CORROSION AND REPAIRED PER SRM 53-01.  (M)
